MENU

You are here

Publications

Export 7 results:
Filters: Author is Fabio Cavalletti  [Clear All Filters]
Conference Paper
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Journal Article
Cavalletti F, Gigli N, Santarcangelo F. Displacement convexity of Entropy and the distance cost Optimal Transportation. Annales de la Faculté des sciences de Toulouse : Mathématiques [Internet]. 2021 ;Ser. 6, 30:411–427. Available from: https://afst.centre-mersenne.org/articles/10.5802/afst.1679/
Akdemir A, Colinet A, McCann R, Cavalletti F, Santarcangelo F. Independence of synthetic curvature dimension conditions on transport distance exponent. Trans. Amer. Math. Soc. [Internet]. 2021 ;374:5877–5923. Available from: https://doi.org/10.1090/tran/8413
Cavalletti F, Santarcangelo F. Isoperimetric inequality under Measure-Contraction property. [Internet]. 2019 ;277(9):2893 - 2917. Available from: https://www.sciencedirect.com/science/article/pii/S0022123619302289
Bianchini S, Cavalletti F. The Monge Problem for Distance Cost in Geodesic Spaces. Communications in Mathematical Physics [Internet]. 2013 ;318:615–673. Available from: https://doi.org/10.1007/s00220-013-1663-8
Cavalletti F. The Monge problem in Wiener space. Calculus of Variations and Partial Differential Equations [Internet]. 2012 ;45:101–124. Available from: https://doi.org/10.1007/s00526-011-0452-5
Cavalletti F. Optimal Transport with Branching Distance Costs and the Obstacle Problem. SIAM Journal on Mathematical Analysis [Internet]. 2012 ;44:454-482. Available from: https://doi.org/10.1137/100801433

Sign in